Open Access
Translator Disclaimer
December 2015 On new Fejér type inequalities for $m-$convex and quasi convex functions
Çetin Yildiz, M. Emin Özdemir
Author Affiliations +
Tbilisi Math. J. 8(2): 325-333 (December 2015). DOI: 10.1515/tmj-2015-0030

Abstract

In this paper we establish new inequalities of weighted version of Hermite-Hadamard type inequality for functions whose derivatives absolute values are $m-$ convex. Also we obtain some Fejér type inequalities for quasi-convex functions.

Citation

Download Citation

Çetin Yildiz. M. Emin Özdemir. "On new Fejér type inequalities for $m-$convex and quasi convex functions." Tbilisi Math. J. 8 (2) 325 - 333, December 2015. https://doi.org/10.1515/tmj-2015-0030

Information

Received: 2 February 2015; Accepted: 15 November 2015; Published: December 2015
First available in Project Euclid: 12 June 2018

zbMATH: 1337.26054
MathSciNet: MR3441145
Digital Object Identifier: 10.1515/tmj-2015-0030

Subjects:
Primary: 26D15
Secondary: 26D10

Rights: Copyright © 2015 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.8 • No. 2 • December 2015
Back to Top